# SDR DXTA2014060305787

- Difficulty date: June 2, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N941QS
- Make and model: Cessna 750
- Aircraft serial: 7500141
- Aircraft time: 12,362 hours, 7,647 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 2007060458A
- Condition: Failed
- Location: Fwd
- Part time: 1,001 hours, 622 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG INTERMITTENT OILY ODOR PRESENT WITH A/C PACKS ON HIGH FLOW.  POST FLIGHT INSPECTION FOUND FWD A/C PACK OIL RESERVOIR BLACK IN COLOR.  REMOVED FORWARD AIR CYCLE MACHINE AND REPLACED WITH A NEW IAW MM 21-51-00. OPS AND LEAK CHECKED GOOD.
